Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 37, NWS Tulsa, OK

March 13, 2008Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2008, 5:35 PM CDT for Franklin County, Arkansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2008, 5:35 PM CDT (22:35 UTC)
Expired
Mar 13, 2008, 6:00 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 51 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 5:54 PM CDTHAIL 0.75Altus, ARPENNY SIZE HAIL AT ALTUS AND US HIGHWAY 64

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 5:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1682 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 132234
SVRTSA
ARC047-132300-
/O.NEW.KTSA.SV.W.0037.080313T2235Z-080313T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT THU MAR 13 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 600 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BRANCH...MOVING
  NORTHEAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OZARK...
  DENNING...ALTUS AND WIEDERKEHR VILLAGE.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3563 9369 3538 9371 3536 9375 3538 9378
      3534 9379 3530 9385 3530 9389 3526 9393
      3537 9403
TIME...MOT...LOC 2235Z 235DEG 42KT 3538 9391

$$
1 follow-up statement
000 
WWUS54 KTSA 132254
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT THU MAR 13 2008

ARC047-132300-
/O.CON.KTSA.SV.W.0037.000000T0000Z-080313T2300Z/
FRANKLIN AR-
554 PM CDT THU MAR 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN FRANKLIN COUNTY...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF WIEDERKEHR VILLAGE TO WIEDERKEHR
VILLAGE TO ALIX...MOVING NORTHEAST AT 35 MPH.

.

LAT...LON 3539 9369 3537 9371 3537 9376 3538 9380
      3543 9382 3549 9381 3554 9377 3559 9375
      3561 9369
TIME...MOT...LOC 2254Z 236DEG 33KT 3565 9364 3553 9371
          3540 9369

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:58 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 13, 2:58 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU MAR 13 2008

.DISCUSSION...
SURFACE LOW CURRENTLY OVER SOUTH CENTRAL OK WILL CONTINUE TO
MOVE NORTHEAST THIS AFTERNOON AND EVENING. SFC ANALYSIS SHOWS DRY
LINE EXTENDING SOUTH FROM THE LOW...WITH A NEARLY STATIONARY FRONT
EXTENDING TO THE NORTHEAST ACROSS THE FAR NORTHWEST PORTION OF THE
FA. THE FRONT IS EXPECTED TO SHIFT A LITTLE FURTHER SOUTH BEFORE
STALLING AGAIN THIS EVENING. SHORTWAVE SEEN IN WATER VAPOR IMAGERY
OVER SW OKLAHOMA WILL SWING ACROSS THE AREA...WITH STORMS
INITIATING AHEAD OF IT NEAR THE SURFACE BOUNDARIES ACROSS EASTERN
OKLAHOMA LATE THIS AFTERNOON. STEEP LAPSE RATES OF 7-8 C/KM AND
DECENT SHEAR WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH
HAIL BEING THE PRIMARY THREAT. THOUGH MOISTURE HAS BEEN INCREASING
ACROSS SOUTHEAST OKLAHOMA OVER THE PAST FEW HOURS...BELIEVE THE
LOW-LEVEL MOISTURE IS A BIT OVERDONE BY THE SHORT RANGE MODELS AND
LESS THAN IDEAL FOR WIDESPREAD SEVERE WX. THERE WILL BE A SMALL
CHANCE FOR TORNADIC SUPERCELLS ACROSS FAR SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS THIS EVENING WHERE THE LOW-LEVEL MOISTURE
WILL BE HIGHEST. THE QUICK MOVING SHORT WAVE WILL BE EAST OF THE
AREA LATER TONIGHT...WITH STORMS ENDING FROM WEST TO EAST.

A STRONGER SHORT WAVE WILL MOVE INTO THE REGION TOMORROW. SURFACE
LOW EXPECTED TO TRAVEL NEAR THE RED RIVER ON FRIDAY AS PER MOST OF
THE SHORT RANGE MODELS /EVEN THE WRF HAS BEEN TRENDING FURTHER
SOUTH/. STORMS EXPECTED TO DEVELOP DURING THE EARLY EVENING
HOURS...PRIMARILY ALONG AND NORTH OF THE SURFACE AND 850MB WARM FRONTS
OVER NE OKLAHOMA AND NW ARKANSAS. STEEP LAPSE RATES WILL AGAIN
BRING A THREAT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL. FURTHER SOUTH...THE CAP WILL BE MUCH STRONGER...MAKING
THUNDERSTORM DEVELOPMENT LESS LIKELY. HOWEVER...ANY STORMS THAT
ARE ABLE TO BREAK THROUGH THE CAP COULD QUICKLY BECOME SEVERE. A
FEW SHOWERS MAY LINGER INTO SATURDAY...WITH COOLER AIR FILTERING IN
BEHIND THE SYSTEM.

SUNDAY WILL BE NICE AS RETURN FLOW SETS UP OVER THE REGION.
ATTENTION THEN TURNS TO POTENT UPPER LEVEL LOW THAT WILL DIG INTO
THE DESERT SOUTHWEST OVER THE WEEKEND. THIS WILL SET UP A
POTENTIALLY SIGNIFICANT RAIN EVENT OVER THE AREA DURING THE FIRST
PART OF THE WEEK...WITH A GOOD CHANCE OF WIDESPREAD RIVER AND FLASH
FLOODING. PAST COUPLE OF RUNS OF THE GFS HAVE TRENDED SLOWER WITH
THE SYSTEM...BRINGING IT MORE IN LINE WITH ECMWF. HAVE UPPED POPS
THROUGH TUESDAY NIGHT TO ACCOUNT FOR THIS SLOWER MOVEMENT. A
SIGNIFICANT RAIN EVENT IS LOOKING MORE AND MORE LIKELY ACROSS THE
FORECAST AREA...AND QPF AMOUNTS WILL PROBABLY TREND EVEN HIGHER IN
LATER FORECASTS. SEVERE WEATHER WILL ALSO BE A CONCERN MONDAY AND
TUESDAY WITH THIS SYSTEM.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  69  46  55 /  30  20  60  10
FSM   50  74  49  63 /  80  20  60  10
MLC   49  75  49  61 /  30  20  40   0
BVO   41  69  42  53 /  30  20  70  10
FYV   46  69  44  54 /  80  20  70  20
BYV   45  66  43  53 /  80  20  80  30
MKO   47  69  46  55 /  60  20  50  10
MIO   42  66  43  50 /  60  20  80  30
F10   47  71  45  57 /  30  20  40  10
HHW   49  78  53  66 /  30  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...07
LONG TERM....03
Hazardous weather outlook, Mar 13, 5:25 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT THU MAR 13 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 PM CDT THU MAR 13 2008

...SEVERE THUNDERSTORM WATCH UNTIL 1 AM FOR NORTHWEST ARKANSAS AND
   ALL OF EASTERN OKLAHOMA EXCEPT PAWNEE AND OSAGE COUNTIES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...THIS EVENING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

DISCUSSION...
INCREASING LOW LEVEL MOISTURE MOVING INTO SOUTHEAST OKLAHOMA
AHEAD OF A SURFACE LOW AND UPPER LEVEL DISTURBANCE WILL BRING THE
THREAT OF SEVERE THUNDERSTORMS TO THE REGION THIS EVENING.
COLD TEMPERATURES ALOFT ASSOCIATED WITH THE APPROACHING UPPER
DISTURBANCE WILL ENHANCE THE LIKELIHOOD OF LARGE HAIL.

ALSO...LOW LEVEL SHEAR WILL BE SUFFICIENT TO SUPPORT SUPERCELLS AND
A LIMITED TORNADO RISK WITH THE STRONGEST STORMS...PRIMARILY
FOR FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ACTIVE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK...
AS ANOTHER FAST MOVING UPPER DISTURBANCE INCREASES THUNDERSTORM
CHANCES LATE FRIDAY.  SEVERE WEATHER POTENTIAL WILL ALSO
ACCOMPANY ANY STORMS WHICH DEVELOP BY FRIDAY EVENING.
THUNDERSTORMS WILL CONTINUE INTO SATURDAY MORNING...WITH
A DRY PERIOD EXPECTED LATE SATURDAY THROUGH SUNDAY.

A STRONGER STORM SYSTEM WILL BEGIN TO AFFECT THE REGION BY
LATE SUNDAY THROUGH TUESDAY...WITH WIDESPREAD THUNDERSTORMS
EXPECTED DURING THIS PERIOD.  WHILE SEVERE WEATHER POTENTIAL
IS POSSIBLE...THE FOCUS WILL LIKELY TREND MORE TOWARD THE
HEAVY RAIN POTENTIAL DURING THIS PERIOD.  THE LATEST DATA
CONTINUE TO SUPPORT WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF
ONE INCH...WITH HIGHER AMOUNTS POSSIBLE.  THIS WOULD LIKELY
RESULT IN BOTH FLASH FLOODING AND RIVER FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 13, 4:46 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT THU MAR 13 2008

ARZ019-132230-
CRAWFORD AR-
446 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     CRAWFORD

AT 446 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FIGURE FIVE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CONCORD...UNIONTOWN...
MOUNTAINBURG...ALMA...CEDARVILLE...NATURAL DAM...CHESTER...SHIBLEY...
FURRY...FIGURE FIVE...RUDY...LEE CREEK...LOCKE AND MOUNT GAYLER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3576 9398 3567 9404 3566 9407 3562 9406
      3558 9409 3538 9432 3561 9447 3577 9424
TIME...MOT...LOC 2146Z 229DEG 38KT 3554 9433
Local storm report, Mar 13, 4:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU MAR 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             FIGURE FIVE             35.52N 94.35W
03/13/2008  E0.88 INCH       CRAWFORD           AR   PUBLIC

0453 PM     HAIL             LEE CREEK               35.68N 94.35W
03/13/2008  E0.75 INCH       CRAWFORD           AR   BROADCAST MEDIA

            DIME TO PENNY SIZE NEAR LEE CREEK

&&

DMJ
Special weather statement, Mar 13, 5:01 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT THU MAR 13 2008

ARZ019-020-029-132230-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
501 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN SEBASTIAN AND NORTHERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

AT 501 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF MULBERRY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...
PARADISE...TAFT...MULBERRY...TONEY...LONELM...CRAVENS...WATALULA...
JETHRO...MOUNTAIN TOP...BARNES...TURNERS BEND...CASS AND REDDING.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3565 9367 3562 9369 3538 9411 3544 9417
      3577 9387 3577 9385 3577 9381
TIME...MOT...LOC 2201Z 227DEG 33KT 3546 9410
Local storm report, Mar 13, 5:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU MAR 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             E VAN BUREN             35.44N 94.35W
03/13/2008  E1.00 INCH       SEBASTIAN          AR   BROADCAST MEDIA

&&

DMJ
Special weather statement, Mar 13, 5:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU MAR 13 2008

ARZ020-132300-
FRANKLIN AR-
526 PM CDT THU MAR 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN

AT 526 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CHARLESTON...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ALIX...OZARK...CHARLESTON...
BRANCH...PETER PENDER...VESTA...MEG...DENNING...CECIL...ALTUS AND
WIEDERKEHR VILLAGE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3560 9368 3539 9369 3537 9371 3538 9378
      3531 9379 3529 9383 3530 9389 3526 9390
      3521 9406 3537 9408 3562 9370
TIME...MOT...LOC 2226Z 237DEG 34KT 3531 9403

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 4:46 PM CDTSpecial Weather StatementTSACrawford44 min
Mar 13, 4:52 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin23 min
Mar 13, 5:01 PM CDTSpecial Weather StatementTSAFranklin29 min
Mar 13, 5:13 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin32 min
Mar 13, 5:26 PM CDTSpecial Weather StatementTSAFranklin34 min
Mar 13, 6:04 PM CDTSevere Thunderstorm WarningTSAFranklin31 min
Mar 13, 6:21 PM CDTSevere Thunderstorm WarningTSAMadison, Washington39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.